# SDR AALA202111100275

- Difficulty date: November 6, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 52,463 hours, 33,815 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 985
- Condition: Leaking
- Location: Apu
- Part time: 34,025 hours, 14,160 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRONIC ODOR NOTED IN FLIGHT DECK DURING TAKE OFF AND CLIMB; CREW TURNED OFF CABIN FAN AND SMELL DISSIPATED UNTIL DESCENT WHERE ODOR GOT STRONGER.   MAINTENANCE DETERMINED THE APU WAS THE SOURCE OF THE ODOR DUE TO THE OIL COOLER LEAKING. REPLACED APU OIL COOLER AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-91-44** (CLOSED)
